| Catalog Number |
962152 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patients had a poly wear on both the insert and the patella.Revision included a poly swap to one size thicker insert and a new 41 oval dome patella.Doi: (b)(6) 2007; dor: (b)(6) 2019; left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.